# SDR HNAA2024091600823

- Difficulty date: August 9, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 45,154 hours, 41,303 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2206 SHEAR CLIP CRACKED AT FR61 BTW STR6-7L.  RAR SHEAR CLIP IAW EO1-05-24-0496
